# SDR ASOA2012082202088

- Difficulty date: August 18, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 25,804 hours, 22,265 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERNAL EMERGENCY LIGHT IS INOP.  R & R RT AFT EXTERNAL EMERGENCY LIGHT BULB.   OP'S CHECKED GOOD.  R & R RT AFT EXTERNAL EMERGENCY LIGHT BULB.  AMM 33-51-21. OP'S CHECKED GOOD.
